# SDR SWIA201131357

- Difficulty date: December 6, 2011
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 22,046 hours, 13,324 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LEADING EDGE SURFACE IS CHAFED.  (C-CHECK)  REPAIRED PER CRJ700 SRM.
